| Model Number |
DTMB1QQ |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Fall (1848); Tachycardia (2095); Loss of consciousness (2418)
| Date of Event |
09/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported by the patient¿s representative that the patient had ventricular tachycardia (vt) on multiple occasions and many falls, and inquired why the cardiac resynchronization therapy defibrillator (crt-d) didn't kick in.The representative noted that the nurse at the heart clinic told them it doesn't do that.The representative noted that the patient was in the shower and was knocked out cold once, and on another occasion was on an escalator at the mall and went headfirst down the escalator.The crt-d remains in use.No further patient complications have been reported as a result of this event.